How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick, MD Your Own Question
Dr. Rick, MD
Dr. Rick, MD, Board Certified MD
Category: Neurology
Satisfied Customers: 10789
Experience:  20+ years as a doctor. Internal Medicine Internship in NYC
48069651
Type Your Neurology Question Here...
Dr. Rick, MD is online now
A new question is answered every 9 seconds

Halo I am on epanutin 350mg a day and rivitrol 0.25mg a day

Customer Question

Halo I am on epanutin 350mg a day and rivitrol 0.25mg a day at night. I havnt had a seazure for 16 years but I was on epanutin and lamictin that was replaced with rivitrol. Now I get what feels a muscle twitcing on my right temple and numbnes on the right side of my head and sometimes my arm muscles will pull together once or twice and it feels like I have a build up to a seazure but nothing happens. My medication and eeg and scan shows normal. What can it be?
Submitted: 4 months ago.
Category: Neurology
Expert:  Dr. Rick, MD replied 4 months ago.

Hi. My name is***** and I am online and available to help you today. Thank you for your patience.

Question and answer is just one of the services I offer. I can also provide you with premium services, such as live telephone or skype consultation, at a small additional cost. Let me know if you are interested.

This sounds like normal muscle twitches and nervous activity.

I do not think this is a prelude to a seizure.

You should be OK.

Of course, next time you see your doctor you should let her know about these episodes and see what she thinks since she knows you and your condition best.

Does this make sense to you?

It's safe for you to press the positive feedback button now if you so desire. And, never fear, even after you press that button I'll still be right here to continue helping you, but, as I do work for tips, I want to make sure you are happy before rating me.

Dr. Rick MD FACS